Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 18, No. 1, pp. 7-12 (2002)

On some sequences derived from the Poisson distribution

Nicolae Surulescu

Institut f\"{u}r Angewandte Mathematik, Heidelberg, Germany

Abstract: In this note we give a new solution and some generalizations of the problem raised by Professor Zoltan Laszlo concerning the limit of the sequence $(a_n)_{n\ge 1}$ with $a_n=P(U_n\le n)$, $n\in N$ and $U_n\sim Po(n)$.

Keywords: Limit, probability.

Classification (MSC2000): 26A12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition